MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV RT ANG RESERVOIR UNITIZED
Model Number 82-3148
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823148) was implanted in (b)(6) 2022 for management of cerebrospinal fluid retention.The patient was admitted in emergency room on (b)(6) 2023 with diagnosis of right cerebellopontine angle tumor with hydrocephalus, status post left ventricular-peritoneal (vp) shunt insertion with shunt malfunction.The pressure setting was set many times but there was no response.The valve was removed on unknown date, however, there is no information if the device was replaced.
 
Additional Manufacturer Narrative
The hakim valve (id 823148) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve mechanism.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16469989
Report Number3013886523-2023-00068
Device Sequence Number5263211
Product Code JXG
UDI-Device Identifier10886704041542
UDI-Public(01)10886704041542(17)241130(10)4316502
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number82-3148
Device Catalogue Number823148
Device Lot Number4316502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/05/2023
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale